# SDR CALA9601702

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 49561601
- Condition: Broken
- Location: Flap Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLAPS WOULD NOT FULLY RETRACT AFTER TAKEOFF.  THE FLAP HANDLE WOULD NOT STAY IN THE RETRACT POSITION.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FLAP HANDLE CONTROL SPRING BROKEN.  THE SPRING WAS REMOVED AND REPLACED, AN OPERATIONAL CHECK OF THE FLAPS WAS GOOD.
